# SDR SWAA2021061885039

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PTBD AFT FLAP LOWER SURFACE HAS A LARGE DELAMINATION AT INBD AREA. DELAM MEASURES 14' X 11' / R&R L/H O/B T/E AFT FLAP PER AMM 27-51-22 PN OFF/ON 113A700-25 SN OFF 004056 SN ON 00525AMT 11543 INSP 10886
